Table of Contents
VLSI Design
Volume 7, Issue 1, Pages 15-30

On Rectilinear Distance-Preserving Trees

Department of Electrical Engineering and Computer Science, Northwestern University, Evanston, IL 60208, USA

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gustavo E. Téllez and Majid Sarrafzadeh, “On Rectilinear Distance-Preserving Trees,” VLSI Design, vol. 7, no. 1, pp. 15-30, 1998.